2007 Conference

PAUG 2007 Database Designer Conference at Silver Falls
May 5 (Saturday, 12 PM) – May 7 (Monday, 5 PM)
Alison Balter

Alison Balter
Alison Balter is a leading author of Microsoft Access books and SQL Server books, including Alison Balter’s Mastering Access 2007 Development, Teach Yourself SQL Server 2005 Express in 24 Hours, an Access 2007 Power User book and three Access 2007 e-books all for SAMS Publishing. She is a highly experienced developer and independent trainer. Alison develops applications using Access, SharePoint, .NET and SQL Server. She specializes in teaching others how to develop Windows and Web applications. During her 23 years in the computer industry, she has trained and consulted many people in corporations and government agencies. Alison is featured in several training videos for Blast Through Learning. Company Web Site Link Published Book List


Armen Stein

Armen Stein
Armen Stein, a Microsoft MVP, will show you how to get started with SQL Server Express. He will also lay out successful strategies for optimizing your database business, with special emphasis on successful tactics in improving your web marketing. Armen is President of J Street Technology, a leading Microsoft Access, ASP.NET, SQL Server, and Windows shopping cart development firm. Armen delivers a great deal of pragmatic material presented in a unique personable style, making him one of PAUG’s most popular conference speakers. Armen is co-author of Access 2003 VBA Programmer’s Reference and the 2007 edition will be available soon, hopefully in time for the conference. Company Web Site Link Published Book List


Hannah Martine

Hannah Martine
Will be speaking about how geeks can tell civilians what they do in such a way that they will understand. She specializes in business and social communication to help technical people express these things succinctly and clearly so anyone; prospect, client, boss – even your own mother can understand -what it is we all do for a living.

Her background includes international trade development, market entry strategies for start-up companies, regional economic development, and career and life coaching. She has worked with all of the West Coast’s key industries.

Hannah established a marketing consulting business in September of 2001. Services include creating and implementing marketing and advertising strategies and materials for small-to-medium size companies in many industries, both business-to-consumer and business-to-business. Materials created include strategic marketing plans, business plan overviews for investor presentations, sales letters, post cards, customer surveys, corporate presentations, print ads, yellow-page ads, direct mailers, sales scripts, voicemail scripts, radio and infomercial scripts, press releases, and much more. Company Web Site Link

Saturday May 5, 2007
9:00 AM to 12:00 PM Registration, Informal Networking
12:00 PM to 1:00 PM Lunch
1:00 PM to 3:00 PM Pros and Cons of the different versions of Access for the developer (with a special emphasis on Access 2007)
– Alison Balter
3:00 PM to 3:30 PM 30 Minute Break
3:30 PM to 5:30 PM Introduction to SQL Server and SQL Express
– Armen Stein
5:30 PM to 6:30 PM Dinner
6:30 PM to 8:30 PM Round Table – Panel Discussion/Networking
Sunday May 6, 2007
7:30 AM to 8:30 AM Breakfast
8:30 AM to 10:30 AM How to Tell Your Client or Boss What You Do in 1 Minute or Less
– Hannah Martine
10:30 PM to 11:00 PM 30 Minute Break
11:00 AM to 12:00 PM MS Virtual PC and VMware: How to set them up – How to use them in testing your Applications
– Jack Stockton, PAUG President
12:00 PM to 1:00 PM Lunch
1:00 PM to 3:00 PM Power Up Your Website!
– Armen Stein
3:00 PM to 3:30 PM 30 Minute Break
3:30 PM to 5:30 PM The Complete Guide to Access Client to SQL Server Installations
– Alison Balter
5:30 PM to 6:30 PM Dinner
6:30 PM to 8:30 PM Round Table – Panel Discussion/Networking
Monday May 7, 2007
7:30 AM to 8:30 AM Breakfast
8:30aM to 10:30 AM Using Access as a Front End to SharePoint
– Alison Balter
10:30 PM to 10:45 PM 15 Minute Break
10:45 AM to 12:300 PM Managing Projects & Clients
– Armen Stein
12:30 PM to 1:30 PM Lunch
1:30 PM to 2:00 PM Checkout
2:00 PM to 5:00 PM The Consultantant’s (Dummies) Guide to Promoting Yourself
– Hannah Martine
Or
Silver Falls Hike